Shi SHU


The Covering Radius of the Reed-Muller Code R(3, 7) in R(5, 7) Is 20
Gui LI Qichun WANG Shi SHU 
Publication:   
Publication Date: 2019/03/01
Vol. E102-A  No. 3  pp. 594-597
Type of Manuscript:  LETTER
Category: Coding Theory
Keyword: 
covering radiusReed-Muller codesthird-order nonlinearityBoolean function
 Summary | Full Text:PDF

SDRP: A Service Discovery with Routing Protocol for MANETs
Shi SHUO Kyu Min LEE Dong-Ryeol SHIN 
Publication:   IEICE TRANSACTIONS on Fundamentals of Electronics, Communications and Computer Sciences
Publication Date: 2006/06/01
Vol. E89-A  No. 6  pp. 1746-1748
Type of Manuscript:  Special Section LETTER (Special Section on Papers Selected from 2005 International Technical Conference on Circuits/Systems, Computers and Communications (ITC-CSCC2005))
Category: 
Keyword: 
serviceMANETsIDgroup-castMAODV
 Summary | Full Text:PDF